MathSciNet Relay Station
MathSciNet bibliographic data
MR1147866 (93d:35049) 35J65 (35B45)
Boccardo, L.; Murat, F.; Puel, J.-P. $L\sp \infty$ estimate for some nonlinear elliptic partial differential equations and application to an existence result. SIAM J. Math. Anal. 23 (1992), no. 2, 326–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement